# SDR SWAA2023083188622

- Difficulty date: August 11, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 72,550 hours, 42,916 cycles
- System (JASC): 5240 · Service Doors
- Part: Nut
- Part number: NOTREPORTED
- Condition: Deteriorated
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED SERVICE DOOR HANDLE NUT AT AFT GALLEY AREA (2 EA) 2023-508376<[01] REPLACED SERVICE DOOR HANDLE NUT AT AFT GALLEY AREA IAW B737-700 AMM M 25-21-25-420-801;[02] CERTIFIED STEP 1 COMPLETE
